# SDR DL72S990397

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 277
- Component: 6518420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT AN EXISTING FASTENER IN THE SKIN BETWEEN S-7R AND S-8R AT STA 277.  ACTION TAKEN, ERA 255827-14.
